Ciprodex User Reviews

Ciprodex - User Reviews

Ciprodex User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Ciprodex sorted by most helpful. Patient Discussions FAQs


Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: November 12

I developed a rash and yeast infection from using this medication, after the 5th day.

Related Reading: rash | yeast infection

Comment from: 13-18 on Treatment for less than 1 month (Patient) Published: September 30

developeded a yeast infection from the drops

Comment from: 0-2 on Treatment for 1-6 months Published: September 30

I gave my 2 year old son this med. for his ear infection and he felt better with in a matter of hours.

Related Reading: ear infection

Comment from: ear pain, 35-44 on Treatment for less than 1 month (Patient) Published: June 13

The price is the first shock! I used these drops two times for a middle ear infection and have complete loss of hearing not only in the ear I used them in but slight loss in my other as well.I have a constant ringing in my ear as well as burning and a horrible feeling of pressure.I would NOT recommend these to anybody.

Related Reading: shock

Comment from: Sean, 25-34 Female on Treatment for 1-6 months (Patient) Published: May 28

Was prescribed this by a doctor for chronic itchy ear canals (likely due to irritation by overuse of q-tips). Was given 5 refills and told to go on and off as needed. I asked the doctor to go with something without an antibiotic as an infection wasn't really my problem, he disregarded this and had no concerns. Took the first prescription and had no issues, itchy ears cleared up. Slowly the itching came back so took the second round of it. Upon completion of this I experienced noticeable hearing loss and tinnitus in my left ear. Followed up with doctors and it appears this is permanent and a result of ototoxicity. Ciprodex was not as safe was was indicated and the over-prescription by the doctor likely contributed to the problem. The itchy ear canals came back after treatment anyways so in any event it would have been a poor option even if it didn't create much more serious problems.

Related Reading: itching | hearing loss | tinnitus

Comment from: AnnaNicole, 45-54 on Treatment for less than 1 month (Patient) Published: November 26

I have an inner/outer ear infection and my doctor prescribed Ciprodex and Amoxicillan. After only 1 use of Ciprodex, I experienced total hearing loss in both ears. I notified my doctor immediately and he said it should go away within a week. It has now been 2 weeks and although the hearing loss has improved somewhat, I still have significant hearing loss, especially my right ear. My ENT doctor says I should consider a hearing aid as a result of this horrible side effect! I am curious if this has occurred to anyone else and what their experience has been. I just want my hearing back! I am contacting the FDA right away!

Related Reading: Ciprodex

Comment from: garciak, 45-54 on Treatment for less than 1 month (Patient) Published: December 27

The medication worked very well for me. But the only compalint that I have is that I cannot hear out of my left ear. I have been using the medication since the 22nd of December and my ear is totally clogged. I will have to return to physician to see if this problem will require additional medical treatment. I've tried to blow my pinched nose but still clogged. I cannot hear very well out of my left ear.

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: December 22

Was givin to treat adult middle ear infection. Optic Media. After seven days of use there was no improvement of ear infection. With dizzines and slight ear pain when applied for about 20 min.

Comment from: A. Miles, 35-44 on Treatment for less than 1 month (Patient) Published: August 15

We have stopped using these drops after 2 doses. My 9 year old is complaining that the drops make her ear feel worse. She is up all night in tears because it feels like "someone is stabbing her in the ear". She is also complaining that she cannot hear now out of the ear that was being treated. I logged on to this site only to find numerous similar complaints. Why in the world is this product still on the market?


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD